BibTeX record: journals/ol/GaoMS12

download as .bib file

@article{DBLP:journals/ol/GaoMS12,
  author    = {Lianbo Gao and
               Shashi Kant Mishra and
               Jianming Shi},
  title     = {An extension of branch-and-bound algorithm for solving sum-of-nonlinear-ratios
               problem},
  journal   = {Optimization Letters},
  year      = {2012},
  volume    = {6},
  number    = {2},
  pages     = {221--230},
  url       = {http://dx.doi.org/10.1007/s11590-010-0232-8},
  doi       = {10.1007/s11590-010-0232-8},
  timestamp = {Fri, 31 Oct 2014 00:39:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ol/GaoMS12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}